# SDR WX0A2015061072644

- Difficulty date: June 6, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N223NV
- Make and model: Airbus A320-214
- Aircraft serial: 1540
- Aircraft time: 33,066 hours, 23,202 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN THE CLIMB, RECEIVED ANTI-ICE RT WINDSHIELD ECAM & MASTER CAUTION.  REFERENCED AOM 18.2.30.1, NO FURTHER ACTION.   PERFORMED TROUBLESHOOTING IAW TSM 30-42-00-810-804A & FOUND OHMS TO BE WITHIN RANGE UNDER ACFT PRESSURIZATION.  OPERATIONS TESTED GOOD ON BOTH WHC1 & WHC2 IAW AMM 30-42-00-710-001-A.  SWITCHED SENSORS FROM 3 TO SENSOR 1 & RE-PRESSURIZED ACFT FOR FINAL OPERATIONS TEST.  OPERATIONS TEST PASSED IAW AMM 30-42-00-710-001A.  NO DEFECTS OR FAULTS FOUND, REF WO 00257699.  ACFT OK TO CONTINUE.
